# SDR AALA202205025780

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737
- Aircraft serial: 33250
- Aircraft time: 16,421 hours, 6,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9651350002
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDEWALL LIGHTING ON LEFT SIDE OVER EMERGENCY EXIT DOOR AT ROW 17A IS INTERMITTENT / FLICKERS. REPLACED LIGHT ASSEMBLY PER AMM 33-21-00.
